# SDR UHLA201505040652

- Difficulty date: May 4, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N649RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000070
- Aircraft time: 29,359 hours, 18,134 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN FASTENER HOLE ON RT WING STUB AT CENTRAL FUSELAGE PRESSURE BULKHEAD TO SPAR.  REAMED AND INSTALLED AN OVERSIZED BUSHING IAW ETD 2015-170-041398, REV A.
